All Journal Entries Journals

week 11 - day 71 - am sick of feeling sick

Apr 05, 2013 - 3 comments

Really did not realise the implications of this treatment before I started. It really is serious s**t.
Only 13 more days of incivek.
Hopefully the Sx will lessen after that.
Just sick of being anemic this week - Hgb has gone down again. Now at 8.5 .they wanted to reduce riba to 400 but told them I don't feel any worse than I normally do so they will leave ne on 600 for now.
Am getting a bit emotional thesedays but I don't mind as the crying helps soothe my eyes.
Am looking fwd to no more fatty meals!

Comments
Post a Comment
766573 tn?1365166466
by Idyllic, Apr 06, 2013
I am so sorry you are feeling bad. There is almost no way to prepare yourself for how these meds make us feel. I wish doctors would explain this better. If it is any consultation you will feel so much better mentally when you are doe with the Incivek phase. The difference is almost immediate.

Hang in there!!

Avatar universal
by nzkiwilife, Apr 07, 2013
Thanks Idyllic. I am hoping it gets better though I suspect there will probably be other sx that manifest themselves once the incivek stops. I'm counting down the days...

4748379 tn?1472048053
by aqua1917, Apr 08, 2013
Hang in there dear.  Coffee tasted good again on da y 1 post incivek.  But I have been itching like a flea-bitten dog.  Everyone says it gets better.

Post a Comment